X-ray Transform in Asymptotically Conic Spaces

Show full item record



Permalink

http://hdl.handle.net/10138/341144

Citation

Guillarmou , C , Lassas , M & Tzou , L 2022 , ' X-ray Transform in Asymptotically Conic Spaces ' , International Mathematics Research Notices , vol. 2022 , no. 5 , rnaa286 , pp. 3918–3976 . https://doi.org/10.1093/imrn/rnaa286

Title: X-ray Transform in Asymptotically Conic Spaces
Author: Guillarmou, Colin; Lassas, Matti; Tzou, Leo
Contributor organization: Department of Mathematics and Statistics
Inverse Problems
Matti Lassas / Principal Investigator
Date: 2022-02-23
Language: eng
Number of pages: 59
Belongs to series: International Mathematics Research Notices
ISSN: 1073-7928
DOI: https://doi.org/10.1093/imrn/rnaa286
URI: http://hdl.handle.net/10138/341144
Abstract: In this article, we study the properties of the geodesic X-ray transform for asymptotically Euclidean or conic Riemannian metrics and show injectivity under non-trapping and no conjugate point assumptions. We also define a notion of lens data for such metrics and study the associated inverse problem.
Subject: 111 Mathematics
RECOVERING ASYMPTOTICS
MANIFOLDS
RIGIDITY
METRICS
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
1910.09631.pdf 520.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record